Sust and Mood Swings..
- 10-26-2009, 07:20 PM
Sust and Mood Swings..
I'm on my 7th week of Sustanon @ 600mg/Wk.
Gradually I seem to be getting worse mood swings. Usually I'm a very happy guy, very outgoing and don't hesitate especially w/ the ladies but for the past few weeks I've been :
-Pissed off at everything
-Insomnia (at times)
-Unmotivated (except to lift weights.. even sometimes I feel too disoriented for that)
The particular source of the juice I know is good, as a bunch of my boys have been on the same thing and had great gains.
Don't get me wrong, I've gained 15 - 20lbs of lean mass and I couldn't be happier. I've got 3.5wks left on my bottles, and I don't know if I should keep going and or just scrub it and save it for my next cycle.
My friends are telling me to suck it up and go through the whole 11 weeks so I can keep my gains firmer.
Would taking maybe 10-20mg Nolvadex till the end of my cycle help out with this depression/disorientation at all?
- 10-26-2009, 07:59 PM
Comes with the territory. If you can't use self-control and control yourself, you probably shouldn't take it no. Its not worth make a bad mistake that could have consequences for a couple lbs of mass.
Not being a d!ck, just telling you the truth, before you start you have to be prepared for these types of things.
- 10-26-2009, 08:31 PM
Who said anything about controlling myself bro? I'm more talking about feeling disoriented and agitated than popping my lid. I haven't once popped my lid what so ever.. just have felt the need to, which is fine.
On the other hand man, a lot of dudes don't get this kind of response; they get a sense of well-being throughout the cycle.
10-26-2009, 11:05 PM
The very first two things you listed as being a problem is being agitated, and pissed off at everything. So I don't think my response was ridiculous and me reading into anything. If thats not an issue don't type it out...
Yes, people def. have well-being as a sde-effect, but that is one of many. Juice often will affect people in many different ways and its extremely common to become more aggressive and agitated and be pissed off at everything.
Like I said, take what I said for whatever its worth to you, but I was just reading and responding to what was typed. Depression and lethargy is something I have never felt on just test, other AAS? Yes. Not test only though.
10-29-2009, 03:13 PM
I know what you mean, taking tren really affected me in a bad way like that. I feel like clomid and nolva are even worse for the mood and swings so just be warned for PCT. When I do PCT I just kind of avoid going out much for at least the first week and only see any gf I have like 1 day a week for the first 2 weeks of PCT. its that bad for me, so i know what you're saying.
Many of the symptoms you describe are things I use as signs my body is telling me to stop (lethargy, insomnia, etc) I would say cut the cycle short, so no more injections then wait 3 weeks and run your PCT. being up 15-20 lbs is a VERY successful cycle and if you're not happy anymore I'd say just cut it short.
11-06-2009, 10:52 AM
11-06-2009, 11:02 AM
Is this your first test cycle?
T alone makes me feel good. Im happier, less depressed, hornier, more confident etc
The only gear that makes me a total asshat is Tren. I was using too much at the time
(600/wk) I became Totally paranoid, angry, violent.
I believe it has to do with it reducing dopa levels....And the Insomnia.
If you're losing sleep (as you mentioned) this could be the root of your problem.
While on tren, i would only get 5-6 hrs of sleep a day. And not 6 hrs straight, id wake up every 2 hrs soaked in sweat. Thats enough to get anyone pissed. Cabergoline and trazodone helped me a lot while on it but i still felt pissy.
Address the insomnia and hopefully you can control the other issues. (and perhaps lower your dose)
11-12-2009, 02:15 AM
ty for the responses
I ended up finishing my cycle up.. all is well. Honestly I don't think it was all in my head.. actually I wouldn't even be thinking of being on juice until something started to irritate me.
And for the record, I don' think it was mostly the AAS. If anything it was my lack of sleep.. damn does lack of sleep make me paranoid!
Similar Forum Threads
- By CrazyBassGuy in forum SupplementsReplies: 15Last Post: 02-15-2011, 11:12 PM
- By KDLMaj in forum SupplementsReplies: 1Last Post: 10-20-2009, 05:56 PM
- By steve999 in forum Male Anti-Aging MedicineReplies: 14Last Post: 03-10-2009, 08:28 AM
- By Cellardude in forum General ChatReplies: 8Last Post: 10-30-2007, 05:52 PM
- By Salem in forum AnabolicsReplies: 3Last Post: 02-11-2005, 06:57 PM